Member’s Mark Extra Strength Acetaminophen 500mg Gelcaps, 400 ct.

(94 customer reviews)
SKU: S375316AC Brand:
  • Compare to Extra Strength Tylenol Rapid Release Gels Active Ingredient
  • One 400 count bottle of Acetaminophen gelcaps
  • Extra strength acetaminophen temporarily reduces fever and relieves minor aches & pains​
  • Each gelcap contains 500 mg of Acetaminophen

$14.99

19 People watching this product now!

Payment Methods:

Quick and Effective Pain Relief

When minor aches and pains are slowing you down, turn to Member’s Mark Extra Strength Acetaminophen Pain Reliever Gelcaps for quick and effective relief. Formulated with clinically proven pain fighters, these gelcaps deliver powerful, fast-acting relief for a variety of discomforts.

Comprehensive Pain Solution

This 400-count bottle of extra-strength acetaminophen is a reliable solution for a wide range of minor aches and pains. It can help manage headaches, the common cold, toothaches, backaches, muscular discomfort, and even the minor aches associated with arthritis. It also provides relief from premenstrual and menstrual cramps.

Additional Benefits

Not only does it help with pain, but this product can also temporarily reduce fever associated with colds, making it an essential product to have on hand. It’s recommended for adults and children aged 12 and older, making it a versatile addition to your medicine cabinet.

Trustworthy Healthcare Solutions

Member’s Mark Extra Strength Acetaminophen is an easy way to find relief when you need it most. Whether you’re dealing with everyday discomforts or seasonal ailments, this product is designed to help you feel better quickly and effectively. Trust in the strength and effectiveness of Member’s Mark Extra Strength Acetaminophen Pain Reliever Gelcaps to help you manage your health and well-being.

  • Use Instructions: Adults and Children 12 years and over: take 2 gelcaps every 6 hours while symptoms last
  • Purchase Includes: 400 count
  • FSA/HSA Eligible: Yes
  • Allergen + Warnings: Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take -4,000 mg of acetaminophen in 24 hours -with other drugs containing acetaminophen -3 or more alcoholic drinks every day while using this product. Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. If skin reaction occurs, stop use and seek medical help right away
  • Ingredients: Acetaminophen 500 mg, croscarmellose sodium, D&C red #33, FD&C blue #1, FD&C red #40, gelatin, hydroxypropyl cellulose, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, polyethylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, stearic acid, titanium dioxide
Shipping Info
Standard

94 reviews for Member’s Mark Extra Strength Acetaminophen 500mg Gelcaps, 400 ct.

4.3
Based on 94 reviews
5 star
57
57%
4 star
23
23%
3 star
12
12%
2 star
4
4%
1 star
2
2%
1-5 of 94 reviews
  1. Not bad, but I’ve used better.

    (0) (0)
  2. The capsule sometimes sticks in my throat.

    (0) (0)
  3. It’s okay, just not fast enough for me.

    (0) (0)
  4. Quick relief, no issues with side effects.

    (0) (0)
  5. Works great, highly recommend!

    (0) (0)
Add a review
Member's Mark Extra Strength Acetaminophen 500mg Gelcaps, 400 ct. Member's Mark Extra Strength Acetaminophen 500mg Gelcaps, 400 ct.
Rating*
0/5
* Rating is required
Your review
* Review is required
Name
* Name is required
Add photos or video to your review